# SDR AALA202306134457

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 28,967 hours, 12,342 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL BURNING SMELL AT ROWS 10-11. MAINTENANCE FOUND POWER PORT BOX AT SEAT 10ABC CRUSHED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
